MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION FATHOM -14; WIRE, GUIDE, CATHETER
Model Number 81725
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3 - date of event: used 04/01/2024 as the exact date of event was not reported.
 
Event or Problem Description
It was reported that the device broke.The patient underwent an interventional radiology procedure for carotid arteriogram.A 300 cm x 10 cm fathom -14 was selected for use.However, it was noted that the guidewire broke prior to being inserted into the body.No patient complications were reported.

Brand Name
FATHOM -14
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20443279
Report Number2124215-2024-63033
Device Sequence Number7995298
Product Code DQX
UDI-Device Identifier08714729801047
UDI-Public08714729801047
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K111498
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model Number81725
Device Catalogue Number81725
Device Lot Number0030336899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Initial Report FDA Received Date10/14/2024
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight67 KG
Patient RaceWhite